# SDR HALA20250818250

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 14,347 hours, 3,125 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,360 hours, 3,266 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Jumper
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING TASK CARD E1128-321-26-011 PYLON. FOUND JUMPER ON LPT ACC COOLING TUBE ON 3 OCLOCK WORN OVER LIMIT. REMOVED LPT ACC COOLING TUBE PER AMM 75-00-00-210-802-A ALEX 023895. INSTALLED LPT ACC TUBE WITH NEW JUMPER 1EA. IDLE RUN. FOUND NO LEAK. OK FOR SVC REF AMM 75-00-00-210-802-A
